By Topic

Optimal control of nonlinear single-input systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
J. Leeper ; Oklahoma State University, Stillwater, OK, USA ; R. Mulholland

A nonquadratic performance measure is considered as a criterion for the design of optimal controllers for nonlinear single-input systems. The design procedure presented is somewhat novel in that no two-point boundary value problems need be solved and that closed-form solutions for the optimal control are obtained.

Published in:

IEEE Transactions on Automatic Control  (Volume:17 ,  Issue: 3 )